I have really bad acne, my doctor just recently prescribed me the contraceptive pill and told me to use cetaphil. I have not seen any improvements. I was just wondering, How long will it take for noticeable results?
umm it was the contraceptive pill called "Yaz".. not sure if its good or not
do you know of it ?
yeah i was aware of the side affects and he was kinda if-y about the whole situation about giving me the pill, although i have been booked for a dermatologist -- appointment is in another 3 months.. so i was kinda desperate cause i have tried different kinda of facial scrubs, anti-biotics (except reacutane) and home remedies ... nothing seem to work
Hi. Combined oral contraceptive pills such as Yaz or Yasmin block the action of androgens (acne-causing hormones) on the skin. They are often prescribed when topical meds and oral antibiotics have resulted in failure or relapse. Like all medicines there are potential side effects but many women can take them without problems whilst their tendancy for acne persists. I take Diane35 (Dianette in the UK) in conjunction with another anti-androgen called Spironolactone.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.